# SDR AWXA9800095

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER HINGE CUTOUT HAS FUSLAGE CRACK.  FABRICATED DOUBLER FROM 301 1/2 HARD FAB FILLER DOUBLER FROM .071 202473 INSTALLED IAW SRM 53-30-03 FIG 34.
